# SDR SWAA2022022364279

- Difficulty date: October 3, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRANSITION WEB SEAL RETAINER CRACKED / REMOVED AND REPLACED RT WING TRANSITION WEB SEAL RETAINER IAW. AIPC 57-50-00-25. SRM 51-40-02.
